# SDR UIEA2022050600439

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H  OUTBOARD  WHITE  POSITION INOP. RELAMPED LH WING REAR POSITION  LT  OPS CHECK OK AMM 33-43-02. )
